RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2002, том 14, выпуск 1, страницы 26–45 (Mi aa832)  

Эта публикация цитируется в 8 научных статьях (всего в 8 статьях)

Статьи

Relaxation of convex variational problems with linear growth defined on classes of vector-valued functions

M. Bildhauer, M. Fuchs

Universität des Saarlandes, Saarbrücken, Germany

Аннотация: For a bounded Lipschitz domain $\Omega\subset\mathbb R^n$ and a function $u_0\in W _1^1(\Omega;\mathbb R^N)$, the following minimization problem is considered:
$$ (\mathcal P)\colon\int_\Omega f(\nabla u) dx\to\min\quadin\quad u_0+\overset\circ W _1^1(\Omega;\mathbb R^N), $$
where $f\colon\mathbb R^{nN}\to[0,\infty)$ is a strictly convex integrand. Let $\mathcal M$ denote the set of all $L^1$-cluster points of minimizing sequences of problem $(\mathcal P)$. It is shown that the geometric relaxation of problem $(\mathcal P)$ coincides with the relaxation based on the notion of the extended Lagrangian; moreover, it is proved that the elements $u$ of $\mathcal M$ are in one-to-one correspondence with the solutions of the relaxed problems.

Ключевые слова: variational problems, linear growth, generalized minimizers, relaxation, functions of bounded variation.

Полный текст: PDF файл (714 kB)

Англоязычная версия:
St. Petersburg Mathematical Journal, 2003, 14:1, 19–33

Реферативные базы данных:
Поступила в редакцию: 27.08.2001
Язык публикации: английский

Образец цитирования: M. Bildhauer, M. Fuchs, “Relaxation of convex variational problems with linear growth defined on classes of vector-valued functions”, Алгебра и анализ, 14:1 (2002), 26–45; St. Petersburg Math. J., 14:1 (2003), 19–33

Цитирование в формате AMSBIB
\RBibitem{BilFuc02}
\by M.~Bildhauer, M.~Fuchs
\paper Relaxation of convex variational problems with linear growth defined on classes of vector-valued functions
\jour Алгебра и анализ
\yr 2002
\vol 14
\issue 1
\pages 26--45
\mathnet{http://mi.mathnet.ru/aa832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1893319}
\zmath{https://zbmath.org/?q=an:1029.49013}
\transl
\jour St. Petersburg Math. J.
\yr 2003
\vol 14
\issue 1
\pages 19--33


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa832
  • http://mi.mathnet.ru/rus/aa/v14/i1/p26

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Bildhauer M., “Two dimensional variational problems with linear growth”, Manuscripta Math., 110:3 (2003), 325–342  crossref  mathscinet  zmath  isi  scopus
    2. Bildhauer M., Convex variational problems - Linear, nearly linear and anisotropic growth conditions, Lecture Notes in Math., 1818, Springer, Berlin–Heidelberg, 2003, x+217 pp.  crossref  mathscinet  zmath  isi
    3. M. Bildhauer, M. Fuchs, “A geometric maximum principle for variational problems in spaces of vector valued functions of bounded variation”, Краевые задачи математической физики и смежные вопросы теории функций. 41, Зап. научн. сем. ПОМИ, 385, ПОМИ, СПб., 2010, 5–17  mathnet; J. Math. Sci. (N. Y.), 178:3 (2011), 235–242  crossref
    4. Bildhauer M., Fuchs M., “A Variational Approach to the Denoising of Images Based on Different Variants of the Tv-Regularization”, Appl. Math. Optim., 66:3 (2012), 331–361  crossref  mathscinet  zmath  isi  elib  scopus
    5. Beck L., Schmidt T., “On the Dirichlet Problem for Variational Integrals in Bv”, J. Reine Angew. Math., 674 (2013), 113–194  crossref  mathscinet  zmath  isi  elib  scopus
    6. Bulicek M., Malek J., Rajagopal K.R., Walton J.R., “Existence of Solutions For the Anti-Plane Stress For a New Class of “Strain-Limiting” Elastic Bodies”, Calc. Var. Partial Differ. Equ., 54:2 (2015), 2115–2147  crossref  mathscinet  zmath  isi  scopus
    7. Beck L., Bulicek M., Malek J., Suli E., “on the Existence of Integrable Solutions to Nonlinear Elliptic Systems and Variational Problems With Linear Growth”, Arch. Ration. Mech. Anal., 225:2 (2017), 717–769  crossref  mathscinet  zmath  isi  scopus
    8. Bildhauer M. Fuchs M. Mueller J. Zhong X., “On the Local Boundedness of Generalized Minimizers of Variational Problems With Linear Growth”, Ann. Mat. Pura Appl., 197:4 (2018), 1117–1129  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:253
    Полный текст:96
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020